# SDR 2007UALA03961

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 45,967 hours, 29,067 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT FUEL FILTER BYPASS LIGHT ILLUMINATION.  REPLACED FUEL FILTER.
